MathSciNet Relay Station
MathSciNet bibliographic data
MR238470 (38 #6746) 65.25
Gray, H. L.; Thompson, R. W.; McWilliams, G. V. A new approximation for the chi-square integral. Math. Comp. 23 1969 85–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement